# SDR R61A2025112000514

- Difficulty date: October 30, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N427YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000402
- Aircraft time: 28,702 hours, 19,696 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17065735003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 88 AT STGR 27L-28R CORRODED. REMOVED AND REPLACED LOWER CENTER SECTION STGR 25L-26R IAW SRM 51-40-08
